# SDR D7TA20130912001

- Difficulty date: September 4, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N272R
- Make and model: Doug DC3C
- Aircraft serial: 13678
- Aircraft time: 23,959 hours
- Engine: Pwa R183092
- Engine time: 1,133 hours
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E, R
- Precautionary procedure: E, A

## Discrepancy

CYLINDER FAILURE AT ENGINE SHUTDOWN.
